Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Itching, redness in inner labia, blister after having sex. What could it be?

HI, I was treated for an sti about a year ago and symptoms did not persist but a few days ago I had sex with my boy friend (same sexual partner since the previous year neither of us have had any other sexual partners besides each other within that year) and since then i have had itching and slight redness on my inner labia with a faint welt or blister . I believe it occurred because we were fooling around without lubrication i think this may have cause chafing? I have experienced yeast infections and other irritations before and this doesn t seem to be the same. What are your thoughts?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
HELLO,I AM DR. TIWARI. FROM YOUR HISTORY IT IS CLEAR YOU HAVE S.T.D. YOU BETTER CONSULT A DR.AND GET YOUR BLOOD, URINE AND DISCHARGE EXAMINED. MEANWHILE YOU START A BROAD SPECTRUM ANTIBIOTICS.USE CONDOM TILL YOU ARE CURED.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor